Translator Disclaimer
2014 Existence of Solutions for Fractional Boundary Value Problem with Nonlinear Derivative Dependence
Wenzhe Xie, Jing Xiao, Zhiguo Luo
Abstr. Appl. Anal. 2014(SI40): 1-8 (2014). DOI: 10.1155/2014/812910

Abstract

We investigate the existence of solutions for fractional boundary value problem including both left and right fractional derivatives by using variational methods and iterative technique.

Citation

Download Citation

Wenzhe Xie. Jing Xiao. Zhiguo Luo. "Existence of Solutions for Fractional Boundary Value Problem with Nonlinear Derivative Dependence." Abstr. Appl. Anal. 2014 (SI40) 1 - 8, 2014. https://doi.org/10.1155/2014/812910

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07023126
MathSciNet: MR3206822
Digital Object Identifier: 10.1155/2014/812910

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2014 • No. SI40 • 2014
Back to Top